Optimization of direct methods for the approximate solution of weakly singular integral equations
Abstract
For a class of weakly singular integral equations with power and logarithmic singularities, we establish the optimal order of the error of direct methods and indicate the procedure which realizes this order.Downloads
Published
25.09.1994
Issue
Section
Research articles
How to Cite
Urumbaev, A. N. “Optimization of Direct Methods for the Approximate Solution of Weakly Singular Integral Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 9, Sept. 1994, pp. 1246–1254, https://umj.imath.kiev.ua/index.php/umj/article/view/5641.